MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-1000 INSERT,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-1000 INSERT,PKD; SCALER, ULTRASONIC
Catalog Number 81570
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that 30k fsi-sli-1000 insert,pkd has no water flow and gets hot.No injury reported.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information: udi # is being adding - udi # (b)(4).This is a follow up report to report this information.Investigation results: returned qty.1 insert, 81570, 19178-00031843, 80,bul.Test method / gp005-wi02.Inductance: gauge id# 5349, due: 11/30/2024 result: tested on: g136 gage id# 9626-2, due date: 09/30/2023, set pressure: 35 psi.Water flow: output rate: 35 psi.Water leak: hp sealing ring, proximal ring: distal ring.Other visual observation: insert is good, no fault found.Alleged event: confirmed - not confirmed.

Brand Name
30K FSI-SLI-1000 INSERT,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17059381
Report Number2424472-2023-00380
Device Sequence Number20124793
Product Code ELC
UDI-Device IdentifierD003815701
UDI-PublicD003815701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number81570
Device Lot Number19178
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/31/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown